Research Repository

Robust finite-time control for a class of extended stochastic switching systems

Luan, Xiaoli and Liu, Fei and Shi, Peng (2011) Robust finite-time control for a class of extended stochastic switching systems. International Journal of Systems Science, 42 (7). pp. 1197-1205. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19990, Markov jump systems, unknown jump rates, finite-time boundedness, finite-time stabilisation, H∞ control
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 20 Dec 2011 22:26
Last Modified: 28 May 2012 05:31
URI: http://vuir.vu.edu.au/id/eprint/7474
DOI: 10.1080/00207720903428898
ePrint Statistics: View download statistics for this item
Citations in Scopus: 12 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar